Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

First passage times and sojourn times for Brownian motion in space and the exact Hausdorff measure of the sample path


Authors: Z. Ciesielski and S. J. Taylor
Journal: Trans. Amer. Math. Soc. 103 (1962), 434-450
MSC: Primary 60.62
MathSciNet review: 0143257
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.62

Retrieve articles in all journals with MSC: 60.62


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1962-0143257-8
PII: S 0002-9947(1962)0143257-8
Article copyright: © Copyright 1962 American Mathematical Society